Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Strong ratio limit property


Author: Steven Orey
Journal: Bull. Amer. Math. Soc. 67 (1961), 571-574
DOI: https://doi.org/10.1090/S0002-9904-1961-10694-0
MathSciNet review: 0132600
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. L. Chung, Markov chains with stationary transition probabilities, Berlin, Springer, 1960. MR 116388
  • 2. W. Feller, An introduction to probability theory and its applications, New York, Wiley, 1950. MR 38583
  • 3. A. Garsia, S. Orey, and E. Rodemich, Asymptotic behavior of successive coefficients of some power series, to appear. MR 142947
  • 4. S. Karlin and J. McGregor, The classification of birth and death processes, Trans. Amer. Math. Soc. vol. 86 (1957) pp. 366-400. MR 94854
  • 5. S. Karlin and J. McGregor, Random walks, Illinois J. Math. vol. 3 (1959) pp. 66-81. MR 100927
  • 6. D. G. Kendall, Unitary dilations of Markov transition operators, and the corresponding integral representation for transition-probability matrices, Harold Cramér Volume (Ed. U. Grenander) Stockholm (1960) pp. 139-161. MR 116389
  • 7. D. G. Kendall, Unitary dilations of one-parameter semigroups of Markov transition operators, and the corresponding integral representations for Markov processes with a countable infinity of states, Proc. London Math. Soc. vol. 9 (1959) pp. 417-431. MR 116390
  • 8. W. Pruitt, Bilateral birth and death processes, ONR Technical Report No. 22, Contract Nonr-225(28) (NR-047-019), Applied Math, and Stat. Lab., Stanford, (1960).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10694-0

American Mathematical Society